# SDR CALA2025121812215

- Difficulty date: December 15, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N2138U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62649
- Aircraft time: 36,138 hours, 3,874 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4917740
- Part serial: 108150117
- Condition: Failed
- Location: Zone 100
- Part time: 36,123 hours, 3,873 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O L FMC FAILURE. ACCOMPLISHED NON-NORMAL. NO HEL P FMC AND DISPLAY UNIT ORDERED TO B29. NO FMC FAULTS AT CURRENT TIME OR IN RECENT HISTORY. ACOMPLISHED FMC OPERATIONAL TEST AND SYSTEM TEST REF AMMS 34-61-00-710-801 AND 34-61-00-730-801. INCLUDING BOTH AIMS' OPERATIONAL TEST/ RESET REF AMM TASK 31-41-00-710-801.NO FAULTS. REINSTALLED NAV COMPUTER, PRIMA  IAW AMM TASK 34-61-00-470-801.  FMC IS NOT A INDIVUAL UNIT TO BE INSTALLED. REF SDS 34-61-00-002. PER MANAGEMENT REQUEST INSTALLED LEFT PFC PER AMM TASK 27-02-01-000/400-801. S/W AND OPS TESTS GOOD. NO PFC FAULTS.
